# SDR UIEA2021080601730

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 88,819 hours, 16,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1620-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON INNER SURFACE OF FUSELAGE SKIN BETWEEN STA 1620 AND 1660, S-50L AND 51L( REMOVE DAMAGE PARTS IAW SRM 51-40-02 REV 91. ACCOMPLISH EI T2021A53M-2152 REV 2. JOB COMPLETED AND CONDITION CHECK NORMAL )
